# SDR IXXA08SMN190S

- Difficulty date: October 21, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LT WING INBOARD OUTER L/E UPPER EXTERNAL SKIN CORRODED AT STATION XFS 560.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED DOUBLER, FILLER.  CLEANED, TREATED, PRIMED AREA, AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NR 08549 DATED 11/24/08, DRAWING ED-4873 DATED 11/03/08, SRM 51-1-21, SRM 51-3-0, SRM 51-1-8 PAGES 17-18, SRM 57-2-0 PAGE 16, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, AND SRM 51-3-1.
